# SDR 2008UALA03369

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 65,110 hours, 10,687 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 211C223534
- Condition: Faulty
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM FAILURE.  RTFL.  FOUND FAULTY SWITCH.  REPLACED S30 SWITCH OP CHECKED GOOD.  AC OK FOR SERVICE.
